my boyfriend and i had unprotected sex last thursday(feb 28 2013) and i took plan B like 20-30 min latter..the next day i just felt some small cramps in my lower belly..they were not that often and not as strong!My head did hurt once or twice but not that bad..i have very bad breath and dry as well but didnt feel nothing the rest of the days but my head hurting a little bit..its been 5 days seens i took plan B, i should be getting my period any time by the end of this week or beginings of next week.. do you think iam pregnant?and can i take a pregnantcy test already? how high are the chances of me been pregnant!?
Plan b is not intended to be used as routine birth control. It is a massive dose of hormones and messes up your body for months after use. Your period can be a week or more late. It can also give you symptoms like pregnancy. A pregnancy test should be done at least a week after your period is due. You took it soon after sex so you should be safe. Do yourself a favor and get on regular birth control. You won't have this shock to your system and nerves.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - I had unprotected sex 3 days ago and took plan b the next day but last night I had
Posted 26 Oct 2014 • 1 answer
Posted 20 Apr 2015 • 2 answers
Posted 9 Oct 2015 • 1 answer
Plan B One-Step - I had unprotected sex on January 3rd around 3 am and he pulled out.. however I was
Posted 25 Jan 2016 • 1 answer
Posted 23 Aug 2016 • 1 answer